MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC EPATCH 2.5, BTH; EPATCH SENSOR - 2.5

BRAEMAR MANUFACTURING, LLC EPATCH 2.5, BTH; EPATCH SENSOR - 2.5
Model Number 02-02045
Medical Device Problem Codes Overheating of Device (1437); Unintended Electrical Shock (4018)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026, the patient reported that the epatch sensor electrocuted the patient, flashed red, and became warm/overheated while being worn.The patient was driving at the time and felt a sensation traveling from the shoulder to the bicep.No medical attention was sought initially, and no medication was taken.The patient reported that symptoms improved after removing the device.No moisture exposure, visible skin marks, or unusual appearance of the patch were noted after removal.The patient later reported experiencing spasms and sought medical evaluation.The patient's spouse researched the device and mentioned an on/off button on the sensor.The patient stated that no similar symptoms had been experienced before the alleged malfunction.Follow-up report received on 30 april 2026 stated that the patient continued to experience spasms, with the most severe occurring three days earlier.The patient described twitching sensations extending from under the rib area to the abdomen and legs, along with frequent bathroom use.The patient reported that the patch had folded over and stuck to the device, and that the adhesive appeared melted, flexible, and floppy.After removal, an outline of the patch was visible on the skin and appeared lighter than the surrounding area.A burning sensation also developed in the affected area.The patient stated that the sensor caused pain, displayed a solid red light, and appeared to malfunction.An attorney contacted (b)(6) on 12 may 2026 regarding the returned device, which had been received on 27 april 2026.Confirmation of receipt was provided on 13 may 2026.Additional information from the attorney indicated that no issues were identified during the physician evaluation and that the patient's symptoms had improved after the device had been removed for several weeks.A legal notice dated 10 june 2026 was later received, alleging injuries related to the event and including supporting medical documentation.The notice stated that the patient had reached maximum recovery but continued to experience residual spasms and discomfort.A claim was made for loss of consortium, pain and suffering, inconvenience of daily life, and future pain and suffering.

Brand Name
EPATCH 2.5, BTH
Common Device Name
EPATCH SENSOR - 2.5
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key25858176
Report Number2133409-2026-00133
Device Sequence Number5470891
Product Code DSH
UDI-Device IdentifierB146EP2510
UDI-Public+B146EP2510/$$+7961949D
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K171410
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative,Distributor
Type of Report Initial,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number02-02045
Device Catalogue Number02-02045
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/27/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2026
Supplement Date Received by Manufacturer09/04/2026
Initial Report FDA Received Date07/17/2026
Supplement Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale